MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; INTELECT TRANSPORT 2 COMBO DOM

DJO LLC CHATTANOOGA; INTELECT TRANSPORT 2 COMBO DOM
Catalog Number 4738
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient was burned during electrotherapy.The device has not been returned for evaluation, the root cause could not be established.If more information becomes available additional reporting on this event will be provided as a supplemental report to this document.
 
Event or Problem Description
It was reported that a patient was burned during electrotherapy.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT TRANSPORT 2 COMBO DOM
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key23080661
Report Number9616086-2025-00061
Device Sequence Number21348218
Product Code IMG
UDI-Device Identifier00190446750598
UDI-Public00190446750598
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4738
Device Lot NumberA88000435
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale
Patient Weight61 KG